# SDR EY2R9601534

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T303
- Propeller: Mcauly 3AF32C506
- System (JASC): 6110 · Propeller Assembly
- Part: Piston Rod Assy
- Part number: C3474
- Condition: Bent
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON ROD ASSY BENT
